# SDR QXEA2013041200785

- Difficulty date: April 12, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,779 hours, 28,844 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Cam
- Part number: 485101
- Part serial: 28838
- Condition: Damaged
- Location: Mlg Door
- Part time: 4,925 hours, 5,082 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 LANDING GEAR DOORS WILL NOT OPEN.  FERRIED THE ACFT FOR REPAIRS.  FOUND THE LT AND RT ALTERNATE EXTENSION CAM MECHANISMS DAMAGED AND THE AFT MLG DOORS OUT OF RIG.  REPLACED THE CAM MECHANISMS AND RIGGED THE DOORS. PERFORMED OPS CHECK OF THE ALTERNATE EXTENSION SYS IAW AMM 32-34-00-710-801. OPS CHECKS GOOD.  RETURNED TO SERVICE.
